# SDR COMA9610206

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 12047507001
- Condition: Corroded
- Location: Galley Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION, FOUND GALLEY FLOOR ATTACHMENT TRACK TO BE CORRODED.  REMOVED CORRODED TRACK AND REPLACED WITH A SERVICEABLE TRACK.
